Research ArticleOpen accessPhrase in the titleFixed Points of Non-expansive Operators on Weakly Cauchy Normed SpacesSahar Mohamed AliJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 6,545 accessesView PDFCite
3 results for “weakly Cauchy normed spaces”
Set a search alertResearch ArticleOpen accessIn the keywordsGeneralization of Banach Contraction Principle in Two DirectionsE. El-Shobaky, Sahar Mohamed Ali, Montaser Saudi AliJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,761 accessesView PDFCite
Research ArticleOpen accessIn the abstractReduced Assumption in the Banach Contraction PrincipleSahar M. AliJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,825 accessesView PDFCite